# SDR REXA2012062600865

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 8631
- Aircraft time: 22,472 hours, 20,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP LOWER SKIN DENTED BETWEEN FLAP STATION 178.13 AND 226.13.  REPAIRED IAW BOMBARDIER REO 601R-57-53-938.
